# SDR DALA2024072207352

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454672) BROKEN CUTOUT SKIN OF EXTERNAL POWER RECEPTACLE FWD EDGE. SKIN OF EXTERNAL POWER RECEPTACLE FWD EDGE WAS REPAIRED PER B737-800 SRM 53-10-15-2R-5.
